MAUDE Adverse Event Report: ASAHI INTECC GRAND SLAM; GUIDE WIRE

ASAHI INTECC GRAND SLAM; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Stenosis (2263); Pericardial Effusion (3271); Thrombosis/Thrombus (4440)
Date of Event 05/27/2021
Type of Reportable Event Death
Event or Problem Description
Description of what occurred intra-procedurally, found high-grade distal left main into ostial lcx stenosis, treated with rotational atherectomy, pci and stent of the left main into lcx.Complicated by wire perforation and small pericardial effusion, treated with balloon tamponade.While balloon was up, patient became hypotensive and eventually pea arrest requiring chest compressions.Pericardial drain placed empirically without improvement, then impella placed but there was difficulty inserting impella due to severe iliac disease, treated with balloon angioplasty and eventual impella placement, however during this time had vf refractory to shock.Another drain was placed during rounds of cpr but was actually placed in lv.Access of r femoral was not possible due to chronic occlusion, so r brachial access obtained.Angiography revealed thrombosed left main, opened into lad but could not open lcx.Temp pacer placed due to intermittent sinus with block/vt/vf.After discussion with family, decided to withdraw care.
 
Event or Problem Description
Description of what occurred intra-procedurally, found high-grade distal left main into ostial lcx stenosis, treated with rotational atherectomy, pci and stent of the left main into lcx.Complicated by wire perforation and small pericardial effusion, treated with balloon tamponade.While balloon was up, patient became hypotensive and eventually pea arrest requiring chest compressions.Pericardial drain placed empirically without improvement, then impella placed but there was difficulty inserting impella due to severe iliac disease, treated with balloon angioplasty and eventual impella placement, however during this time had vf refractory to shock.Another drain was placed during rounds of cpr but was actually placed in lv.Access of r femoral was not possible due to chronic occlusion, so r brachial access obtained.Angiography revealed thrombosed left main, opened into lad but could not open lcx.Temp pacer placed due to intermittent sinus with block/vt/vf.After discussion with family, decided to withdraw care.Performed rotational atherectomy of the left main into the lcx with rota floppy wire in the om1.Rotablator removed and wire exchanged over corsair for grand slam.Multiple balloon inflations of the left main and om1 over this and attempted to place stents in the om but unsuccessful.Stent placed left main into proximal left circumflex with good result.I pulled grand slam back after stent was delivered to take an angiogram but noticed the floppy part had separated.Angiography at this point revealed a large perforation of the distal om into the pericardium.

Brand Name
GRAND SLAM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11940201
Report Number3004718255-2021-00221
Device Sequence Number17000959
Product Code DQX
UDI-Device Identifier04547327055833
UDI-Public(01)04547327055833(17)220531(10)190601A141
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
Report Date (Section F) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberN/A
Device Catalogue NumberAG141002
Device Lot Number190601A141
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/01/2021
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer06/04/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Date Report Sent to FDA06/04/2021